On Telgársky's question concerning $\beta $-favorability of the strong Choquet game

Tom 130 / 2013

László Zsilinszky Colloquium Mathematicum 130 (2013), 61-65 MSC: Primary 91A44; Secondary 54E52, 54B20. DOI: 10.4064/cm130-1-6

Streszczenie

Answering a question of Telgársky in the negative, it is shown that there is a space which is $\beta $-favorable in the strong Choquet game, but all of its nonempty $W_{\delta }$-subspaces are of the second category in themselves.

Autorzy

  • László ZsilinszkyDepartment of Mathematics and Computer Science
    University of North Carolina at Pembroke
    Pembroke, NC 28372, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek